# SDR R61A2024081700364

- Difficulty date: July 10, 2024
- Submitted: August 17, 2024
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 47,592 hours, 30,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17085089401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3 LOWER SKIN PNL FOUND CORRODED HINGE WASTE DOOR FR 88 BTWN STR 27-28RH. MX REPLACED PN 170-85089-401IAW SRM 51-41-02
